# SDR QR9R20210827003

- Difficulty date: August 27, 2021
- Submitted: August 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 0872077
- Aircraft time: 1,639 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: B632K1001051
- Part serial: KA0837
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,639 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MAINTENANCE INSPECTION OF THE M/R TRANSMISSION ASSY REVEALED CORROSION DUE TO WATER INTRUSION AND POOR VENTILATION. TRANSMISSION ASSY REPLACED; LIMITED TEST FLIGHT COMPLETED IAW 05-60-00, 6-1.
